# SDR 2008UALA06139

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: 69B528083
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OVERWING DISCONNECT HOUSING IS CRACKED.  REPLACED DISCONNECT HOUSING.  FREEDOM OF MOVEMENT.  CHECKS GOOD.
